RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2011, Issue 1(22), Pages 93–98 (Mi vsgtu959)  

This article is cited in 1 scientific paper (total in 1 paper)

Procedings of the 2nd International Conference "Mathematical Physics and its Applications"
Mathematical Physics

The solution of the full matrix analogue of the generalized Abel equation with constant coefficients

R. R. Ismagiliva

Dept. of Applied Mathematics and Computer Science, Samara State Technical University, Samara

Abstract: The system of generalized integral Abel equations in the matrix form with constant coefficients on the segment. Was considered at the terms of the integral Riemann–Liouville operators of matrix order. It's reduction to the system of singular integral equations was founded. Solution of this system was found for the case of the commutative matrices of the simple structure in the explicit form.

Keywords: fractional calculus, functions of matrix argument, integro-differential operators matrix order, system of generalized Abel integral equation

DOI: https://doi.org/10.14498/vsgtu959

Full text: PDF file (515 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.968.78
MSC: 47G20, 26A33
Original article submitted 20/XII/2010
revision submitted – 27/II/2011

Citation: R. R. Ismagiliva, “The solution of the full matrix analogue of the generalized Abel equation with constant coefficients”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(22) (2011), 93–98

Citation in format AMSBIB
\Bibitem{Ism11}
\by R.~R.~Ismagiliva
\paper The solution of the full matrix analogue of the generalized Abel equation with constant coefficients
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2011
\vol 1(22)
\pages 93--98
\mathnet{http://mi.mathnet.ru/vsgtu959}
\crossref{https://doi.org/10.14498/vsgtu959}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu959
  • http://mi.mathnet.ru/eng/vsgtu/v122/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. R. Rayanova, “Ob odnoi kraevoi zadache dlya sistemy giperbolicheskikh uravnenii s volnovym operatorom i singulyarnym koeffitsientom pri mladshei proizvodnoi”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 144–149  mathnet  crossref
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:282
    Full text:87
    References:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019